# SDR SWAA2021081389951

- Difficulty date: June 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 72,716 hours, 42,545 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE UPPER PANEL ABOVE #2 ENG AFT FAIRING COVE SEAL ANGLE IS CRACKED / REMOVED AND REPLACED SEAL ANGLE IAW SRM 51-40-02.
